# SDR AALA202401058332

- Difficulty date: December 8, 2023
- Submitted: January 5, 2024
- Operation: Air carrier
- Aircraft: N931AN
- Make and model: Boeing 737823
- Aircraft serial: 30079
- Aircraft time: 63,135 hours, 26,158 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FLOOR BEAM UPPER CHORD (T-CAP) NEAR AFT LAVATORY MOUNT AT BS 947.5, LBL 24. REPLACED UPPER CHORD PER SRM 53-70-51-2R-5.
